Uncertainty in Artificial Intelligence
First Name   Last Name   Password   Forgot Password   Log in!
    Proceedings         Authors   Author's Info   Article details         Search    
A Linear Approximation Method for Probabilistic Inference
Ross Shachter
An approximation method is presented for probabilistic inference with continuous random variables. These problems can arise in many practical problems, in particular where there are "second order" probabilities. The approximation, based on the Gaussian influence diagram, iterates over linear approximations to the inference problem.
Keywords: null
Pages: 93-103
PS Link:
PDF Link: /papers/88/p93-shachter.pdf
AUTHOR = "Ross Shachter ",
TITLE = "A Linear Approximation Method for Probabilistic Inference",
BOOKTITLE = "Uncertainty in Artificial Intelligence 4 Annual Conference on Uncertainty in Artificial Intelligence (UAI-88)",
PUBLISHER = "Elsevier Science",
ADDRESS = "Amsterdam, NL",
YEAR = "1988",
PAGES = "93--103"

hosted by DSL   •   site info   •   help